MathSciNet Relay Station
MathSciNet bibliographic data
MR1004592 47H10 (54H25)
Mizoguchi, Noriko; Takahashi, Wataru Fixed point theorems for multivalued mappings on complete metric spaces. J. Math. Anal. Appl. 141 (1989), no. 1, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement